# SDR SWAA2015081942956

- Difficulty date: July 27, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 70,025 hours, 65,820 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 62C26300
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 FLAP TRACK TE ANGLE CRACKED ON OTBD SIDE.  R & R ANGLE IAW SRM & DWG.
